Antidepressant discontinuation syndrome

Questions and AnswersCategory: QuestionsAntidepressant discontinuation syndrome
Xulivong Moua asked 1 week ago

Hi, I’ve been taking Paxil for about 10 years.  Last December 2019 I switched to Prozac.  I first started to take antidepressants because I had a panic attack talking in front of a group.  My doctor said I could try this medication called Paxil to help with anxiety.  It was one of the worse decisions I’ve made in my life.  I can’t couldn’t quit it because of the horrific side effects and kept going back on them.  Last year my doctor told me about Prozac.  Took it for several months and weaned of it from 20mg to 10mg and then stopped it in September.  I’ve been pretty much symptom free until last week when I couldn’t sleep at all?  Any tips on dealing with this discontinuation syndrome?  I’ve heard that I could take one prozac 10mg pill to help ease it?

Created4Purpose316HOST replied 4 days ago

What about lowering the intake of the medication? Do you know when these triggers and emotions begin? or do they happen without any reason? If you want we could set up a chat session or a phone call to process through this.